What causes a feeling of incomplete evacuation?
Take probiotic, rifaximin
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist.
I can understand your concerns
Feeling of incomplete evacuation is a complaint to be treated symptomatically
I will advise you to take a course of probiotic, lots of fruits and vegetables, especially papaya. take a GUT antibiotic named as Rifaximin 400mg twice a day. It acts only in GUT and not absorbed systemically for 14 days. These combination of medicine I found very useful in my patients
Discuss with your doctor and get prescription
I hope I have answered your query and this will help you . Wish you a good health
does not appear to be hemorrhoids.
It does not appear to be hemorrhoids and it is just the feeling of incomplete evacuation. However to confirm it just undergo proctoscopy examination
Good bye and take care
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes no feeling in vagnia
- What causes weird feeling underarm
- What causes a feeling of being drunk
- What causes the feeling of lust
- What could be the cause cause for shaking feeling
- What cause stinging feelings
- What causes legs to feel week
- What causes falling feeling
- What causes jittery feeling
- What causes jittery or nervous feeling